# SDR UIEA2019081635135

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Part number: MS16562254
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE GUIDE PIN #1 PYLON L/H FAN COWL SUPPORT BEAM HINGE AT FIRST AND THIRD POSITION TOTAL 2 EA( REPLACE 1L FAN COWL SUPPORT BEAM FIRST AND THIRD HINGE PIN WITH NEW IAW  AMM 71-11-04-712-011 &   AMM 71-11-04-712-012  )
